# SDR 08FDEA04381

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR NR 3 SPOOL FITTING, INBD END HOLE HAS A CRACK EXTENDING AFT.  REMOVED & REPLACED SPOOLBACK UP FITTING & CENTERLINE GUIDE AFT BACK UP FITTING IAW DWG NCA 6084.
